# SDR YENA2024080601089

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REMOVAL OF VERTICAL STAB ARM OF HINGES FROM #1 THRU #7 TO PERFORM INSPECTION; REF AMERICANA WO# 131-2003 S/N 00579 FOR WORK PERFORMED. FITTING ASSEMBLY FORK END (BR2, BR 5 AND BR6) WERE REPLACED BY NEW FITTINGS IAW A320 SRM 55-36-42-300-008 STEP 2 A (AD) REV 149 DAT  00611 AND BR7: TC N509JB CR 035/002 S/N 00610, BR3 WAS REPLACED IAW TRE2055020 ISSUED DATE JULY 09, 2024 AND 1320 SRM 55-36-42-300-008 REV 149 DATE 01/MAY/2024 THIS IS A MINOR REPAIR CATEGORY B INSPECTION 28300FC (FROM REPAIR EMBODIMET) METHOD OF INSPECTION TBD IAW RDAF 81429685/-003/2024#B.
